A 10 days trekking in Alborz mountains

0
Price
From€927
Price
From€927
Available: 10 seats
* Please select all required fields to proceed to the next step.

Proceed Booking

Save To Wish List

Adding item to wishlist requires an account

238

Why Travel With Us?

  • Specified hotel and restaurants
  • The best price for this level of quality
  • New and different view of Iran
  • Professional Local Guides

Get a Question?

Do not hesitate to give us a call. We are an expert team and we are happy to talk to you.

+98-901-871-8152

10 Days-9 Nights
Min Age : 18
Max People : 1
Tour Details

Filband is the name of a village in Babol, Mazandaran province which its beauty will captivate you. You may drown in stories about lying down on the clouds and feeling free.
On the roof of Mazandaran province, you can either enjoy the spectacular view of the sea of clouds or colorful sunrise and sunset.
Afterward, we head to Alimanstan, a village in the Amol, Mazandaran province. It is known as Iran green gold. The mysterious forest with its awesome landscapes.
We would like to take you along Alborz mountain to the bride of the northern cities, Ramsar, the capital of Mazandaran province. We will get closer to Caspian sea to embrace the sun while its rise and its drownings in the sea.
This journey can’t last without experiencing the joy of camping near Neur lake and visiting the paradise of Iran, Subatan. Imagine the unique scenario of nature that stands for our touch to be played. The portrait of green pastures that wild herds of horses are in between is waiting for us.
We must leave the breeze that dances with anemone flowers to jump into the history of an old city, Qazvin.
Qazvin was the capital of Iran during the Safavid era. It is obvious that we are going to read history before passing through to start an unexpected journey.
The upcoming region is a virgin and intact, which is located in Tonekabon city of Mazandaran province. These forests with a magnificent landscape, meadows, highlands, plains, and waterfalls make it an unrivaled natural setting for nature enthusiasts to experience a very unique and dreamy area.
But, dreams  won’t last forever. We must open our eyes and end up our 10-day journey in Tehran.

Travel Insurance

It is very important for foreign travelers to be sure about the quality of insurance service, as the insurance shouldn’t be just a formal procedure.

Piranoos distinct insurance service is actually a strong contract between Piranoos and the Iranian best insurance company to get the most satisfying services for the travelers with Piranoos.

Furthermore, you as a Piranoos customer can get your arrival airport visa using Piranoos tour voucher + Piranoos insurance paper, without wasting time in the airport insurance queue and with no worry.

Piranoos insurance program is free of charge for Piranoos travelers.

Departure & Return Location

Departure Time

20:00

Price Includes

  • Arrival & departure airport transfers from/to Imam Khomeini Airport (IKA)
  • Land travel in Iran by an air-conditioned vehicle or van on road between cities and 4WD off-road vehicle on sand road
  • An English language tour guide throughout the tour
  • All breakfasts, lunches, and dinners (depends on situation we will serve in hotel, restaurant or camp)
  • Video Clips and Photos During your Journey

Price Excludes

  • International airfares
  • Items of a personal nature such as laundry or phone calls

Complementaries

  • Poncho
  • Sunscreen
Itinerary

Day 1Transfer to Filband

Filband
Transfer from IKA at 08:00am (so your flight should be landed at least 2 hours before)
If you are already in Tehran our transfer service will pick you up at 09:00am
Transfer toward Haraz to visit Shahandasht waterfall
Visiti Kafarkelay
Transfer to filband
Lunch and dinner at the restaurant
Stay overnight in the local house

Day 2Trekking from Filband

Alimastan downhill
Wake-up at 07:00am
Breakfast serves until 08:00am
Trekking toward Alimastan peak (estimated time 7 hours)
Lunch serves as backpacking food
Dinner in the camp
Stay overnight at the camp

Day 3Transfer to Ramsar

Alimastan jungle
Wake-up at 07:00am
Breakfast serves until 08:00am
Trekking toward Alimastan jungle 08:00am (estimated time 3 hours)
Transfer toward restaurant (estimated time 3 hours)
Lunch at restaurant
Transfer to Ramsar at 15:00
Dinner at the hotel
Stay overnight in 4 star Bamsabz hotel(special hotel on the mountain)

Day 4Transfer to Ardebil

Neur
Transfer to Ardebil via the northest road beside Caspian see
At Heyran defile we use cable car to reach Fandoghloo jungle
Lunch in restaurant
Transfer to Ardebil
Visit Sheikh safi-od-din mausoleum
Transfer to Neur lake
Dinner in the camp
Stay overnight in the camp beside the lake

Day 5Trekking to Subatan

Subatan
Wake-up at 07:00am
Breakfast serves until 08:00am
Hiking toward Subatan (approximately 9 hours)
Lunch in the nature
Dinner in the local house
Stay overnight at the local house

Day 6Waterfall & jungle

Verazan waterfall
Wake-up at 07:00am
Breakfast serves until 08:00am
Hiking toward Verazan waterfall and Alchaligh jungle (estimated time 4 hours)
Lunch in Alchaligh jungle
Transfer to Aghevlar by 4WD (approximately 2 hours)
Transfer to Anzali at 05:00pm (approximately 3 hours)
Dinner in Sefidkenar hotel
Stay overnight at Sefidkenar hotel

Day 7Transfer to Qazvin

Wake-up at 07:00am
Breakfast serves until 08:00am at the hotel
Visiting Anzali lagoon at 09:00am (estimated time 1 hour)
Transfer to Qazvin at 10:00am(approximately 3 hours)
Lunch in Nemooneh restaurant
Visiting Sadalsaltaneh caravanserai
Visiting Hammam Qajar (in case of having time)
Visiting Sardar Bozorg Ancient Water reservoir (in case of having time)
Dinner in hotel
Stay overnight in hotel

Day 8Transfer to Taleghan-Parachan

Parachan
Transfer to Taleghan and Parachan village at 08:00am
Trekking toward Domche at 11:00am for 14 kilometer (approximately 5 hours) .
Baggage will be carried by the mules
Lunch serves as backpacking food
Dinner in the camp
Stay overnight at the camp

Day 9Sehezar hot water

Domche
Wake-up at 06:00am
Breakfast serves until 07:00am
Trekking toward Cham defile(3970m height) at 07:00am (estimated time 4 hours)
Trekking toward Sehezar hot water (estimated time 5 hours)
Lunch serves as backpacking food
Dinner in the camp
Stay overnight at the camp

Day 10Returning

Wake-up at 07:00am
Breakfast serves until 08:00am
Trekking toward Kern and Darjan villages at 08:00am (estimated time 4 hours)
Transfer to Tonkabon by 4WD vehicle (estimated time 2 hours)
Lunch at restaurant in Tonkabon
Transfer to Tehran at 15:00 (approximately 5 hours)
Returning airline ticket must be after 22:00

Map
Photos